# SDR QXEA2021030300100

- Difficulty date: March 3, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 10,828 hours, 6,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC E-33-0025 FOUND FWD ENTRY EGRESS LIGHT SLEEVE TO BE CRACKED. R &R'D PHOTOLUMINESCENT STRIP LIGHT IAW AMM TASKS 33-50-21-000-801-A/400-801-A. OPS CHECK GOOD.
